Side Effect Of Antidepressants

Antidepressants are taken to reduce depression and anxiety. They work by disturbing the balance of chemicals produced in the brain. The common side effects of antidepressants are headache, nausea, diarrhea, dry mouth, allergic reactions, erectile dysfunction, and problems in ejaculation. Severe side effects can be avoided when the affected person seeks a doctor's help immediately after having the initial signs of the side effects.

Recently Answered Questions Recently Answered Questions

All the answers published on this website are written by Verified Health and Wellness Experts and Therapists. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Wellness by choosing the right Wellness Specialty and get them answered. Your queries will be answered 24/7 by top Wellness Experts from iCliniq-Wellness.

Due to OCD medications, I am facing erectile dysfunction. Is there any Siddha medicine available for this?

Query: Hello doctor, Due to OCD medicine Clofranil 50 mg, erectile dysfunction problem has raised, and subsequently, ejaculation is not happening. Is there any Siddha medicine available for this. Please help.  Read Full »


Dr. Arul Amuthan

Answer: Hello, Welcome to icliniq.com. You are taking an allopathy drug Clofranil (Clomipramine). Few side effect of this drug is dry mouth, ejaculation failure, and difficulty in urination. Since these are the side effects of the Clofranil, nothing can be done. You can ask the neurologist or psychiatrist (...  Read Full »

What causes akinetopsia?

Query: Hi doctor, I am experiencing inconspicuous akinetopsia, which can be caused by Nefazodone, Risperdal and Trazodone. I take Abilify 10 mg, Trileptal 600 mg twice a day, Luvox 150 mg twice a day and Trazodone 50 g as needed for sleep. Could any of the other medicines can cause akinetopsia? The akine...  Read Full »


Dr. Parth Singh

Answer: Hi, Welcome to icliniq.com. Inconspicuous akinetopsia (motion blindness) may be caused due to defects in visual cortex or may be caused by certain antidepressants like Nefazodone and its older sibling Trazodone and hallucinogens like LSD (Lysergic acid diethylamide). It is very unlikely to be cause...  Read Full »

Antidepressants caused weight gain. Please suggest a personalized diet to lose weight.

Query: Hi doctor, I am a 30 year old male and I have been on Cipralex 20 mg for my depression for more than a year now. When I started Cipralex 10 mg I was fine. However, when my depression worsened I was given Mirtazapine 30 mg and my weight increased a lot. I gained 15 kg in three months, mostly around ...  Read Full »


Bhanushali Sonali Suresh Tara

Answer: Hello, Welcome to icliniq.com. I went through your query which says you are on anti-depression medicine. And you are concerned about weight gain but as I can see the details given your height is 175 cm and weight is 33 kg in which case you are not overweight at all. You need to start with proper ...  Read Full »

Will sensitiveness to Tryptophan and Vitamin D3 pass with time?

Query: Hello doctor, I have serotonin syndrome or toxicity from a tricyclic antidepressant. I stopped taking it seven weeks ago. Most of my neurological symptoms have gone. I stick to a low tryptophan diet but if I eat something higher in tryptophan or get stressed, I feel nauseous, depressed, agitated an...  Read Full »


Dr. Arul Amuthan

Answer: Hi, Welcome to icliniq.com. Since your serotonin syndrome is drug induced, it must be normalized within a wash out period. I mean normalized gradually once you stop it. You may take another antidepressant that is safe for you. Eating tryptophan rich foods or stress inducing some symptoms to you, ...  Read Full »

ask-doctor-img Ask a Wellness Expert Online

Choose a Specialty
* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.